Tourism Urbanization

MULLINS P. (1991) Tourism Urbanization. International Journal of Urban and Regional Research, 15 3: 326-342. doi:10.1111/j.1468-2427.1991.tb00642.x


Author MULLINS P.
Title Tourism Urbanization
Journal name International Journal of Urban and Regional Research   Check publisher's open access policy
ISSN 1468-2427
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1111/j.1468-2427.1991.tb00642.x
Volume 15
Issue 3
Start page 326
End page 342
Total pages 17
Subject 3303 Development
3312 Sociology and Political Science
3322 Urban Studies
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 89 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 120 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 15:16:36 EST by System User